# SDR DALA2021100506083

- Difficulty date: September 25, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 51,611 hours, 35,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAN BTW STA Y954 TO Y994 AT AFT CARGO COMPARTMENT JAMB. SUMMARY OF NRC 00158: CORROSION LEVEL 2. PAN BTW STA Y954 TO Y994 AT AFT CARGO COMPARTMENT JAMB WAS REPAIRED PER ER/A 594290-14 REV. ORIGINAL AND ETI-17-21-007 REV. ORIGINAL. ACCOMPLISH SECTION II: PERMANENT REPAIR WITHIN 24 MONTHS FROM 19-SEP-21 AND LOG PAGE #1959913. ASSOCIATED ER/A 14-594290 ADDED FOR AC 9548. (LP #1960671)
